# SDR C2XA10SH204

- Difficulty date: June 13, 2010
- Submitted: June 13, 2010
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145
- Aircraft serial: 145739
- Aircraft time: 18,820 hours, 10,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM BETWEEN FRAMES 23.5-25 HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE REMOVED CORROSION AND FOUND TO BE IN LIMITS IAW EMB-145 SRM 53-22-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
